# SDR YENA2022110101081

- Difficulty date: October 29, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N354JB
- Make and model: Emb EMB110*
- Aircraft serial: 601
- Aircraft time: 23,987 hours, 16,584 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON WEB BTW FR 87 AND Y= +300 / Y=-1200; REF TOMX WO: N354JB/2047 NR-00229 - CORROSION ON SHEAR PANEL CENTRAL AND LH SIDE BTW FR87 AND Y= +300 / Y=-1200 WAS REMOVED AND EVALUATED OUT LIMITS PER EMB 190 SRM 51-12-01, SRM 51-10-03 AND SRM 53-23-- 10/AD53. THEREFORE WERE REPLACED BY NEW SHEAR PANELS PER EMB 190 SRM 51-42-01, SRM 51-42-02.
